On the fuzzy convergence. (English) Zbl 1235.26020

Summary: The aim of this paper is to introduce and study the fuzzy neighborhood, the limit fuzzy number, the convergent fuzzy sequence, the bounded fuzzy sequence, and the Cauchy fuzzy sequence on the base which is adopted by Abdul Hameed (every real number \(r\) is replaced by a fuzzy number \(\overline r\) (either triangular fuzzy number or singleton fuzzy set (fuzzy point))). And then, we will consider that some results respect effect of the upper sequence on the convergent fuzzy sequence, the bounded fuzzy sequence, and the Cauchy fuzzy sequence.


26E50 Fuzzy real analysis
Full Text: DOI


[1] L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338-353, 1965. · Zbl 0139.24606
[2] I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336-344, 1975. · Zbl 0319.54002
[3] M. Matloka, “Sequences of fuzzy numbers,” BUSEFAL, vol. 28, pp. 28-37, 1986.
[4] S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123-126, 1989. · Zbl 0707.54003
[5] J.-S. Kwon, “On statistical and p-Cesaro convergence of fuzzy numbers,” Journal of Computational and Applied Mathematics, vol. 7, no. 1, pp. 757-764, 2003.
[6] A. Esi, “On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz functions and statistical convergence,” Mathematical Modelling and Analysis, vol. 11, no. 4, pp. 379-388, 2006. · Zbl 1125.46007
[7] J. Zhan, Y. B. Jun, and W. A. Dudek, “On (\in ,\in Vq)-fuzzy filters of pseudo-BL algebras,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 1, pp. 57-67, 2010. · Zbl 1188.03052
[8] M. N. Mukherjee and S. P. Sinha, “On some weaker forms of fuzzy continuous and fuzzy open mappings on fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 32, no. 1, pp. 103-114, 1989. · Zbl 0692.54003
[9] P. Dheena and S. Coumaressane, “Generalization of (\in ,\in Vq)-fuzzy subnear-rings and ideals,” Iranian Journal of Fuzzy Systems, vol. 5, no. 1, pp. 79-97, 2008. · Zbl 1166.16023
[10] P. M. Pu and Y. M. Liu, “Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571-599, 1980. · Zbl 0447.54006
[11] S. Jafari and R. M. Latif, “Applications of fuzzy points via fuzzy \theta - open sets and fuzzy \theta - closure operator,” Tech. Rep. number TR 392, 2008.
[12] L. Zadeh, “A fuzzy set theoretic interpretation of linguistic hedges,” Memorandum number ERLM335, University of California, Berkeley, Calif, USA, 1972.
[13] A.-H. Q. A. Al-Tai, “On the fuzzy metric spaces,” European Journal of Scientific Research, vol. 47, no. 2, pp. 214-229, 2010.
[14] S. Chandra and C. Bector, Fuzzy Mathematical Programming and Fuzzy Matrix Games, vol. 1st, Springer, New York, NY, USA, 2005. · Zbl 1078.90071
[15] W. Rudin, Principles of Mathematics Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1953. · Zbl 0052.05301
[16] G. J. George and B. Yuan, Fuzzy Sets and Fuzzy Logic, Prentice Hall PTR, New Jersey, NJ, USA, 1st edition, 1995, Theory and Applications. · Zbl 0915.03001
[17] J. E. Hutchinson, Introduction to Mathematical Analysis, 1994, Revised by R. J. Loy, 1995.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.